Existence of travelling fronts for nonlinear transport equations

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationHyperbolic problems: theory, numerics, applications, Vol. I, II (Magdeburg, 2000)
Place of PublicationBasel
PublisherBirkh\"auser
Pages841--850
Number of pages10
Volume141
Publication statusPublished - 2001

Publication series

NameInternat. Ser. Numer. Math., 140
PublisherBirkh\"auser

Cite this

Schwetlick, H. R. (2001). Existence of travelling fronts for nonlinear transport equations. In Hyperbolic problems: theory, numerics, applications, Vol. I, II (Magdeburg, 2000) (Vol. 141, pp. 841--850). (Internat. Ser. Numer. Math., 140). Birkh\"auser.